# SDR DALA2024082008299

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,501 hours, 32,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DOOR 1L "DISARM" GREEN PLACARD DOES NOT AUTOMATICALLY EXTEND WHEN DOOR IS DISARMED. CORRECTIVE ACTION: OUND HINGE PIN SEIZED. LUBRICATED PIN. IL DISARM SIGN OPS NML. (5897660)
